View Single Post
Old 03-30-2008, 12:39 PM   #1
emmymm emmymm is offline
Senior Member
(female)
 
Join Date: Feb 2006
Location: northeast wisconsin
Posts: 120
emmymm HB User
pap cancer,TT, going hypo (for RAI...again! ) Nobody understands...

I'm on my 5th day off my 175mcgs of levothyroxine and I'm feeling just fine...except for SORRY FOR MYSELF

I have a really loving and supporting husband, friends, and coworkers, yet I KNOW they don't get the magnitude of what I have to do here. If I could call it "chemo" they would understand it better. But it's actually lack-o-chemo, in a way, isn't it?

My RAI ablation isn't until April 25th! That's a long time from now...no cytomel or thyrogen is being used this time around to optimize the success. We used thyrogen the first time after my surgery (2 years ago)...I have NEVER been hypo. I am scared of what it will be like. I probably read too much! I hear it described as "hypo hell"...then I see one or two stories where people had no side effects until the 3rd or 4th week.
I don't want to gain weight! I don't want to feel crappy! I don't want to look puffy!

And then there is the lovely low iodine diet to start in a couple of weeks. I baked bread this weekend and did some cooking. So, my freezer is stocked and I am prepared.

Oh hell, I'm just venting.
Thanks for listening...I know somebody here must know EXACTLY what I'm going through. At least I am completely healthy in every other respect and I am not dying of a nasty cancer! I AM BLESSED, I know that!

I'd love to hear form anyone with a similar experience...can you give me any advise? I am a teacher. I plan to go to work thru all of this (except when I'm radioactive). Did anyone have to stay home cuz they were too tired to work??? I hope that doesn't happen to me.

Thanks,
Emmy